| Model Number |
S602 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the battery of this pacemaker was suspected to be depleting prematurely, but the timeframe in which the change in the estimated remaining battery longevity was observed, has not been specified.The physician decided to explant and replace the device.At this time, there is no evidence that suggests data analysis was performed prior to the explant procedure to confirm the premature battery depletion (pbd) observation.No additional adverse patient effects were reported.The product is expected to return for analysis.
Event or Problem Description
It was reported that the battery of this pacemaker was suspected to be depleting prematurely, but the timeframe in which the change in the estimated remaining battery longevity was observed, has not been specified.The physician decided to explant and replace the device.At this time, there is no evidence that suggests data analysis was performed prior to the explant procedure to confirm the premature battery depletion (pbd) observation.No additional adverse patient effects were reported.The product was received for analysis.
Additional Manufacturer Narrative
Patient identifier number was added to the patient information tab.The product has been received for analysis.This report will be updated upon completion of analysis, should further pertinent information be provided.
Additional Manufacturer Narrative
Patient identifier number was added to the patient information tab.The product has been received for analysis.This report will be updated upon completion of analysis, should further pertinent information be provided.The returned device was analyzed, and an engineering-level longevity prediction calculation was completed to assess the rate of battery depletion.Given the programmed parameters and other data stored within the memory of the device, the results of this calculation indicated that the actual rate of battery depletion fell within an acceptable range.Next, a series of diagnostic tests were conducted that verified the performance of pacing and sensing functions.Having met the engineering longevity prediction, functionally passed all returned product testing, and with no further information to indicate a product performance issue, we have concluded that this device experienced normal battery depletion.
Event or Problem Description
It was reported that the battery of this pacemaker was suspected to be depleting prematurely, but the timeframe in which the change in the estimated remaining battery longevity was observed, has not been specified.The physician decided to explant and replace the device.At this time, there is no evidence that suggests data analysis was performed prior to the explant procedure to confirm the premature battery depletion (pbd) observation.No additional adverse patient effects were reported.The product was returned for analysis.